# SDR SWAA2019110638645

- Difficulty date: October 4, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 69,957 hours, 40,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CROWN SKIN SURFACE CORROSION AT VARIOUS LOCATIONS ALONG DORSAL FIN AREA, BS872 TO BS1017, LBL12 TO RBL12. MOD. / REPAIRED CROWN SKIN CORROSION DAMAGE IAW ER 19-05190 AND EA 1-753-35962.
